# SDR LR7A04012

- Difficulty date: January 24, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 27,143 hours, 14,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5321 FOUND FWD FUSELAGE LOWER SKIN INDENT EXCEED LIMIT AT FS 235 BL 20L/R AT NLG AFT DOOR LOWER DOOR BUMPER PAD.  DRESSED UP DENTS IAW SMP583 CHP 51-140 PG 22 & DOUBLERS QTY 2 EA REPLACED IAW CHP 51-60 & 51-70, FS 235 RBL 20 LBL 20.
